MAUDE Adverse Event Report: Avanos Medical Inc. ENFit PU Feeding Tube Orange 6.5Fr 40cm; DH Nasogastric (NG) Feeding Tubes (NeoMed and NeoConnect)

Avanos Medical Inc. ENFit PU Feeding Tube Orange 6.5Fr 40cm; DH Nasogastric (NG) Feeding Tubes (NeoMed and NeoConnect)
Model Number FTS6.5P-NC
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the feeding tube's hub was broken and it stayed in place for a "few days before home care was informed by client.Client was unable to use it on the day it was reported and the hub was broken," when discovered by staff.There was no reported injury.
 
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided; therefore, the udi-pi is unavailable.The lot number was not provided by the customer.All information reasonably known as of 26-aug-2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
ENFit PU Feeding Tube Orange 6.5Fr 40cm
Common Device Name
DH Nasogastric (NG) Feeding Tubes (NeoMed and NeoConnect)
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
Ningbo Tianyi Medical Appliance CO., Ltd.
no.788,mozhi north rd
tourism resort, dongqian lake
ningbo zhejiang, cn 31512 1
CH   315121
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50479770
Report Number3011270181-2026-00156
Device Sequence Number10204021
Product Code FPD
UDI-Device Identifier00350770000589
UDI-Public(01)00350770000589
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFTS6.5P-NC
Device Catalogue NumberFTS6.5P-NC
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2026
Initial Report FDA Received Date08/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown